RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Kon'kov, Andrej Alexandrovich

Statistics Math-Net.Ru
Total publications: 32
Scientific articles: 28

Number of views:
This page:1412
Abstract pages:7207
Full texts:2140
References:723
Professor
Doctor of physico-mathematical sciences (2002)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 27.10.1958
Phone: +7 (495) 939 16 31
E-mail:
Website: http://math.msu.su/~konkov
Keywords: elliptic and parabolic differential equations, ordinary differsntial equations.
UDC: 517.9, 517.91, 517.925.54, 517.93, 517.95, 517.956.25
MSC: 35J15, 35J25, 35J65, 34A34, 34C10

Subject:

Qualitative theory of partial differential equations, singular solutions and the behavior of solutions of nonlinear ordinary differential equations.

   
Main publications:
  • Konkov A. A. O svoistvakh reshenii ellipticheskikh neravenstv s nelineinostyu v glavnoi chasti // Doklady RAN. 2002. T. 383. No. 1. S. 15–19.
  • Konkov A. A. Teoremy sravneniya dlya ellipticheskikh neravenstv s nelineinostyu v glavnoi chasti (soobschenie MMO) // UMN. 2002. T. 57. Vyp. 3. S. 141–142.
  • Konkov A. A. Povedenie reshenii ellipticheskikh neravenstv v oblastyakh proizvolnoi geometrii // Doklady RAN. 2002. T. 387. No. 5.
  • Konkov A. A. O nekotorykh apriornykh otsenkakh dlya reshenii sistem obyknovennykh differentsialnykh uravnenii tipa Emdena–Faulera // Matem. zametki. 2003. T. 73. Vyp. 5. S. 792–796.
  • Kon'kov A. A. Behavior of solutions of quasilinear parabolic inequalities // Russ. J. Math. Phys. 2003. T. 10. No. 4. S. 467–472.
  • Konkov A. A. Povedenie reshenii kvazilineinykh ellipticheskikh neravenstv // Sovremennaya matematika. Fundamentalnye napravleniya. T. 7. Moskva, 2004.
  • Konkov A. A. Teoremy sravneniya dlya divergentnykh ellipticheskikh neravenstv, soderzhaschikh chleny s mladshimi proizvodnymi // UMN. 2004. T. 59. Vyp. 5. S. 151–152.
  • Kon'kov A. A. On non-extendable solutions of ordinary differential equation // J. Math. Analysis and Appl. 2004. T. 298. No. 1. S. 184–209.
  • Kon'kov A. A. Comparison theorems for second-order elliptic inequalities // Nonlinear Analysis. Theory, Methods and Appl. 2004. T. 59. No. 4. S. 583–608.
  • Kon'kov A. A. Stabilization of solutions of nonlinear parabolic inequalities // Russ. J. Math. Phys. 2005. T. 12. No. 2. S. 197–204.
  • Kon'kov A. A. On the asymptotic behaviour of solutions of nonlinear parabolic equations // Proc. Royal Soc. of Edinburgh. 2006. T. 136. S. 365–384.
  • Konkov A. A. Povedenie reshenii ellipticheskikh neravenstv, nelineinykh otnositelno starshikh proizvodnykh // Izvestiya RAN. Ser. matem. 2007. T. 71. No. 1. S. 17–37.
  • Kon'kov A. A. Comparison theorems for elliptic inequalities with a non-linearity in the principal part // J. Math. Analysis and Appl. 2007. T. 325. S. 1013–1041.
  • Konkov A. A. O svoistvakh reshenii odnogo klassa nelineinykh obyknovennykh differentsialnykh uravnenii // Trudy Seminara im. I.G.Petrovskogo. 2007. T. 26. S. 194-221.
  • Konkov A. A. Ob odnom uslovii otsutstviya globalnykh reshenii u neavtonomnykh obyknovennykh differentsialnykh uravnenii // Diff. ur-ya. 2007. T. 43. No. 11. S. 1574.
  • Konkov A. A. Ob otsutstvii globalnykh reshenii u radialnogo uravneniya p-Laplasa // UMN. 2008. T. 63. Vyp. 1. S. 161-162.
  • Konkov A. A. O resheniyakh obyknovennykh differentsialnykh uravnenii, imeyuschikh vertikalnuyu asimptotu // Matem. sb. 2008. T. 199. No. 1. S. 3-14.
  • Kon'kov A. A. On global solutions of the radial p-Laplace equation // Nonlinear Analysis. Theory, Methods and Appl. 2009. T. 70. S. 3437-3451.

http://www.mathnet.ru/eng/person8895
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/345319

Publications in Math-Net.Ru
2018
1. A. A. Kon'kov, A. E. Shishkov, “On the Absence of Global Solutions of a Class of Higher-Order Evolution Inequalities”, Mat. Zametki, 104:6 (2018),  945–947  mathnet  elib; Math. Notes, 104:6 (2018), 930–932  isi  scopus
2017
2. A. A. Kon'kov, “Blow-up of solutions for a class of nondivergence elliptic inequalities”, Zh. Vychisl. Mat. Mat. Fiz., 57:3 (2017),  448–458  mathnet  elib; Comput. Math. Math. Phys., 57:3 (2017), 453–463  isi  scopus
2016
3. A. A. Kon'kov, “On Estimates of Solutions to Elliptic Inequalities near a Singular Point”, Mat. Zametki, 99:4 (2016),  623–625  mathnet  mathscinet  elib; Math. Notes, 99:4 (2016), 608–610  isi  scopus
4. A. A. Kon'kov, “Maximum principle for nonlinear parabolic equations”, Tr. Semim. im. I. G. Petrovskogo, 31 (2016),  63–86  mathnet; J. Math. Sci. (N. Y.), 234:4 (2018), 423–439  scopus
2015
5. A. A. Kon'kov, “On the maximum principle for a class of nonlinear parabolic equations”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2015, 6(128),  89–92  mathnet  elib
2014
6. A. A. Kon'kov, “On comparison theorems for quasi-linear elliptic inequalities with a special account of the geometry of the domain”, Izv. RAN. Ser. Mat., 78:4 (2014),  123–174  mathnet  mathscinet  zmath  elib; Izv. Math., 78:4 (2014), 758–808  isi  scopus
7. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, N. A. Izobov, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, V. V. Palin, N. Kh. Rozov, M. S. Romanov, I. N. Sergeev, E. V. Radkevich, O. S. Rozanova, I. V. Filimonova, A. V. Filinovskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Scientific heritage of Vladimir Mikhailovich Millionshchikov”, Tr. Semim. im. I. G. Petrovskogo, 30 (2014),  5–41  mathnet; J. Math. Sci. (N. Y.), 210:2 (2015), 115–134
2013
8. A. A. Kon'kov, “Stabilization of solutions of the nonlinear Fokker–Planck equation”, Tr. Semim. im. I. G. Petrovskogo, 29 (2013),  333–345  mathnet  elib; J. Math. Sci. (N. Y.), 197:3 (2014), 358–366  scopus
2010
9. A. A. Kon'kov, “Comparison Theorems for Quasilinear Elliptic Inequalities”, Mat. Zametki, 87:4 (2010),  630–631  mathnet  mathscinet  zmath  elib; Math. Notes, 87:4 (2010), 588–589  isi  scopus
2008
10. A. A. Kon'kov, “On the absence of global solutions of the radial $p$-Laplace equation”, Uspekhi Mat. Nauk, 63:1(379) (2008),  161–162  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 63:1 (2008), 161–162  isi  elib  scopus
11. A. A. Kon'kov, “Solutions of ordinary differential equations with vertical asymptote”, Mat. Sb., 199:1 (2008),  3–14  mathnet  mathscinet  zmath  elib; Sb. Math., 199:1 (2008), 1–11  isi  elib  scopus
2007
12. A. A. Kon'kov, “The behaviour of solutions of elliptic inequalities that are non-linear with respect to the highest derivatives”, Izv. RAN. Ser. Mat., 71:1 (2007),  17–54  mathnet  mathscinet  zmath  elib; Izv. Math., 71:1 (2007), 15–51  isi  elib  scopus
13. A. A. Kon'kov, “On properties of solutions of a class of nonlinear ordinary differential equations”, Tr. Semim. im. I. G. Petrovskogo, 26 (2007),  195–222  mathnet  mathscinet  elib; J. Math. Sci. (N. Y.), 143:4 (2007), 3303–3321  scopus
2004
14. A. A. Kon'kov, “Behavior of Solutions of Quasilinear Elliptic Inequalities”, CMFD, 7 (2004),  3–158  mathnet  mathscinet  zmath  elib; Journal of Mathematical Sciences, 134:3 (2006), 2073–2237  scopus
15. A. A. Kon'kov, “Comparison theorems for elliptic divergence inequalities containing terms with lower derivatives”, Uspekhi Mat. Nauk, 59:5(359) (2004),  151–152  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 59:5 (2004), 961–962  isi  scopus
2003
16. A. A. Kon'kov, “A Priori Estimates for Solutions of Ordinary Differential Equations of Emden–Fowler Type”, Mat. Zametki, 73:5 (2003),  791–795  mathnet  mathscinet  zmath; Math. Notes, 73:5 (2003), 747–750  isi  scopus
2002
17. A. A. Kon'kov, “Comparison theorems for elliptic inequalities with a non-linearity in the principal part”, Uspekhi Mat. Nauk, 57:3(345) (2002),  141–142  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 57:3 (2002), 599–600  isi  scopus
2001
18. A. A. Kon'kov, “On solutions of non-autonomous ordinary differential equations”, Izv. RAN. Ser. Mat., 65:2 (2001),  81–126  mathnet  mathscinet  zmath; Izv. Math., 65:2 (2001), 285–327  scopus
2000
19. A. A. Kon'kov, “Nonnegative solutions of quasilinear elliptic inequalities in domains contained in a layer”, Differ. Uravn., 36:7 (2000),  889–897  mathnet  mathscinet; Differ. Equ., 36:7 (2000), 988–997
20. A. A. Kon'kov, “On solutions of quasilinear elliptic inequalities vanishing in a neighborhood of infinity”, Mat. Zametki, 67:1 (2000),  153–156  mathnet  mathscinet  zmath  elib; Math. Notes, 67:1 (2000), 122–125  isi
1999
21. A. A. Kon'kov, “On non-negative solutions of quasilinear elliptic inequalities”, Izv. RAN. Ser. Mat., 63:2 (1999),  41–126  mathnet  mathscinet  zmath  elib; Izv. Math., 63:2 (1999), 255–329  isi  scopus
1998
22. A. A. Kon'kov, “Behavior of solutions of quasilinear elliptic inequalities containing terms with lower-order derivatives”, Mat. Zametki, 64:6 (1998),  946–949  mathnet  mathscinet  zmath  elib; Math. Notes, 64:6 (1998), 817–821  isi
1997
23. A. A. Kon'kov, “On growing solutions of nonlinear ordinary differential equations”, Mat. Zametki, 62:5 (1997),  792–795  mathnet  mathscinet  zmath; Math. Notes, 62:5 (1997), 664–667  isi
1996
24. A. A. Kon'kov, “Singular solutions of nonlinear ordinary differential equations”, Mat. Zametki, 60:4 (1996),  616–620  mathnet  mathscinet  zmath; Math. Notes, 60:4 (1996), 462–466  isi
25. A. A. Kon'kov, “Behavior at infinity of solutions of second-order nonlinear equations of a particular class”, Mat. Zametki, 60:1 (1996),  30–39  mathnet  mathscinet  zmath; Math. Notes, 60:1 (1996), 22–28  isi
1995
26. A. A. Kon'kov, “On the solution space of elliptic equations on Riemannian manifolds”, Differ. Uravn., 31:5 (1995),  805–813  mathnet  mathscinet; Differ. Equ., 31:5 (1995), 745–752
1994
27. V. A. Kondrat'ev, A. A. Kon'kov, “On properties of solutions of a class of nonlinear second-order equations”, Mat. Sb., 185:9 (1994),  81–94  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 83:1 (1995), 67–77  isi
1993
28. A. A. Kon'kov, “On the dimension of the solution space of elliptic systems in unbounded domains”, Mat. Sb., 184:12 (1993),  23–52  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 80:2 (1995), 411–434  isi

2011
29. M. S. Agranovich, I. V. Astashova, L. A. Bagirov, V. V. Vlasov, V. V. Zhikov, Yu. S. Ilyashenko, V. V. Kozlov, A. A. Kon'kov, S. I. Pokhozhaev, E. V. Radkevich, N. Kh. Rozov, I. N. Sergeev, A. L. Skubachevskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Vladimir Alexandrovich Kondratiev. July 2, 1935 – March 11, 2010”, CMFD, 39 (2011),  5–10  mathnet  mathscinet; Journal of Mathematical Sciences, 190:1 (2013), 1–7
30. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. Yu. Goritskii, N. V. Denisova, V. V. Zhikov, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, E. V. Radkevich, O. S. Rozanova, È. R. Rozendorn, N. Kh. Rozov, M. S. Romanov, I. N. Sergeev, I. V. Filimonova, A. V. Filinovskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Olga Arsenjevna Oleinik”, Tr. Semim. im. I. G. Petrovskogo, 28 (2011),  5–7  mathnet  elib; J. Math. Sci. (N. Y.), 179:3 (2011), 345–346
2007
31. I. V. Astashova, L. A. Bagirov, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, G. V. Grishina, N. V. Denisova, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, V. M. Millionshchikov, V. A. Nikishkin, E. V. Radkevich, O. S. Rozanova, È. R. Rozendorn, N. Kh. Rozov, V. A. Sadovnichii, V. S. Samovol, I. N. Sergeev, I. V. Filimonova, A. V. Filinovskii, A. F. Filippov, T. S. Khachlaev, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Vladimir Alexandrovich Kondratiev on the 70th anniversary of his birth”, Tr. Semim. im. I. G. Petrovskogo, 26 (2007),  5–28  mathnet  mathscinet; J. Math. Sci. (N. Y.), 143:4 (2007), 3183–3197
2005
32. V. A. Il'in, V. V. Kozlov, V. A. Sadovnichii, I. V. Astashova, A. A. Kon'kov, V. M. Millionshchikov, E. V. Radkevich, N. Kh. Rozov, A. V. Filinovskii, A. S. Shamaev, “Vladimir Aleksandrovich Kondrat'ev (A Tribute in Honor of His 70th Birthday)”, Differ. Uravn., 41:7 (2005),  867–873  mathnet  mathscinet; Differ. Equ., 41:7 (2005), 909–914

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019